MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e reporting institution phone #: (b)(6).Section e reporter phone #: (b)(6).A senior remote service engineer (rse) assisted the customer with troubleshooting.The rse determined there was a lead detachment prompt.The customer was provided instructions to reconnect the leads and sensors.The rse confirmed the device returned to normal operation after remote service.The device remains at the customer's site.
 
Event or Problem Description
Philips received a complaint on the suresigns vm 6 patient monitor indicating a no alarm sound.The device was reported to be in use on a patient, but no adverse event to the patient or user was reported.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18084827
Report Number1218950-2023-00846
Device Sequence Number18075113
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863064
Device Catalogue Number863064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown